Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Reduced Stability of the Witt Ring of a Field and its Pythagorean Closure

Richard Elman and Alexander Prestel
American Journal of Mathematics
Vol. 106, No. 5 (Oct., 1984), pp. 1237-1260
DOI: 10.2307/2374279
Stable URL: http://www.jstor.org/stable/2374279
Page Count: 24
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Reduced Stability of the Witt Ring of a Field and its Pythagorean Closure
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1237
    1237
  • Thumbnail: Page 
1238
    1238
  • Thumbnail: Page 
1239
    1239
  • Thumbnail: Page 
1240
    1240
  • Thumbnail: Page 
1241
    1241
  • Thumbnail: Page 
1242
    1242
  • Thumbnail: Page 
1243
    1243
  • Thumbnail: Page 
1244
    1244
  • Thumbnail: Page 
1245
    1245
  • Thumbnail: Page 
1246
    1246
  • Thumbnail: Page 
1247
    1247
  • Thumbnail: Page 
1248
    1248
  • Thumbnail: Page 
1249
    1249
  • Thumbnail: Page 
1250
    1250
  • Thumbnail: Page 
1251
    1251
  • Thumbnail: Page 
1252
    1252
  • Thumbnail: Page 
1253
    1253
  • Thumbnail: Page 
1254
    1254
  • Thumbnail: Page 
1255
    1255
  • Thumbnail: Page 
1256
    1256
  • Thumbnail: Page 
1257
    1257
  • Thumbnail: Page 
1258
    1258
  • Thumbnail: Page 
1259
    1259
  • Thumbnail: Page 
1260
    1260